# SDR IPXA2018021626578

- Difficulty date: February 15, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N149UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0832
- Aircraft time: 16,814 hours, 10,581 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: A554717340002
- Part serial: TS121
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBONDED AREA ON THE RT SIDE OF THE RUDDER, HAS TRAPPED WATER INDICATION. FOUND JUST BELOW RUDDER STATION 869, TWO INCHES AFT OF T/E SCREWLINE.  REPAIRED IAW  55-41-12 PARA 22 FIGURE 220.
